# SDR SWAA2014070129525

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 31,501 hours, 14,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR EXIT SIGN NEXT TO COMPARTMENT NR 108 LOOSE.  SECURED EXIT SIGN IAW MM.
